DOI QR코드

DOI QR Code

A NOTE ON LOWER RADICALS OF HEMIRINGS

  • Published : 2008.11.30

Abstract

In this paper, we generalize a few results of [7, 10] for lower radical classes of rings, by using the limit ordinal construction for lower radical classes of hemirings.

References

  1. J. S. Golan, The theory of semirings with applications in mathematics and theoretical computer science, Pitman Monographs and Surveys in Pure and Applied Mathematics, 54. Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1992
  2. U. Hebisch and H. J. Weinert, Semirings: algebraic theory and applications in computer science, Translated from the 1993 German original. Series in Algebra, 5. World Scientific Publishing Co., Inc., River Edge, NJ, 1998
  3. A. E. Hoffman and W. G. Leavitt, Properties inherited by the lower radical, Portugal. Math. 27 (1968), 63-66
  4. D. R. LaTorre, On h-ideals and k-ideals in hemirings, Publ. Math. Debrecen 12 (1965), 219-226
  5. Y. L. Lee, On the construction of upper radical properties, Proc. Amer. Math. Soc. 19 (1968), 1165-1166
  6. Y. L. Lee, On the construction of lower radical properties, Pacific J. Math. 28 (1969), 393-395 https://doi.org/10.2140/pjm.1969.28.393
  7. Y. L. Lee and R. E. Propes, On intersections and unions of radical classes, J. Austral. Math. Soc. 13 (1972), 354-356 https://doi.org/10.1017/S1446788700013781
  8. D. M. Olson and T. L. Jenksins, Radical theory for hemirings, J. Natur. Sci. Math. 23 (1983), no. 1, 23-32
  9. H. J. le Roux and G. A. P. Heyman, A note on the lower radical, Publ. Math. Debrecen 28 (1981), no. 1-2, 11-13
  10. F. A. Szasz, Radicals of Rings, Mathematical Institute Hungarian Academy of Sciences, 1981
  11. R. Wiegandt, Radical and Semisimple Classes of Rings, Queen's Papers in Pure and Applied Mathematics, No. 37. Queen's University, Kingston, Ont., 1974
  12. S. M. Yusuf and M. Shabir, Radical classes and semisimple classes for hemirings, Studia Sci. Math. Hungar. 23 (1988), no. 1-2, 231-235
  13. M. Zulfiqar, The sum of two radical classes of hemirings, Kyungpook Math. J. 43 (2003), no. 3, 371-374

Cited by

  1. On radical classes of hemirings vol.7, pp.1, 2014, https://doi.org/10.2478/tmj-2014-0007